# SDR CALA9601815

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33021
- Make and model: Boeing 747243B
- Aircraft serial: 20520
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AT STRINGER 51L, STA 1700 IN AFT CARGO COMPARTMENT.  THE CORRODED SECTION WAS REMOVED, A NEW STRINGER SECTION AND TWO SUPPORTS WERE FABRICATED AND INSTALLED IAW SRM 53-10-03, FIGURE 7.
